# SDR UHLA2012090800285

- Difficulty date: September 8, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000144
- Aircraft time: 16,494 hours, 9,949 cycles
- System (JASC): 5240 · Service Doors
- Part: Retaining Clip
- Condition: Missing
- Location: Service Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR DOESN'T SHOW ARMED ON MFD WHEN F/A ARMS DOOR FOR DEPARTURE.  DOOR MUST BE OPENED THEN CLOSED IN ORDER TO INDCATE CLOSED (ARMED) ON MFD STATUS PAGE.  PERFORMED SI527002, FOUND A RETAINER RING MISSING FROM R1 VENT FLAP INDICATION GUIDE LOCK IAW EMB 170 CMM 52-41-22.  INSTALLED NEW CLIP, OPS CHECK GOOD.
